# SDR AUS20030298

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage Main, L
- Part time: 50,971 cycles
- Component: Fuselage Main,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 27L CONTAINED LEVEL 2 CORROSION IN AREA LOCATED BETWEEN BS 1070 TO BS 1090. FOUND DURING CPCP INSPECTION IAW C53-113-01.
